# SDR QXEA2020031300134

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 17,641 hours, 19,124 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED 1ST ATTEMPT ,THEN ON 2ND ATTEMPT RAMP AGENT SAID THERE WAS SMOKE COMING OUT OF IT.
THE LAST CREW SAID THAT ,THEY HAS ISSUES WITH IT FAILING THE FIRST ATTEMPT. REMOVED FROM SERVICE. PERFORMED GV INSPECTION OF APU.FOR ANY LEAKS.NO LEAKS .CLEANED RESIDUAL.AND OPS CHECK IAW Q400 AMM TASK 49-00-00-710-801.OPS CHECK GOOD.NO SMOKE OR ABNORMAL NOISES NOTICED.NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
